Academic Journals Database
Disseminating quality controlled scientific knowledge

Bayesian Estimation For The Burr Type III Distribution Under Type II Doubly Censored Data

ADD TO MY LIST
 
Author(s): Reza Azimi | Farhad Yaghmaei

Journal: International Journal of Advanced Statistics and Probability
ISSN 2307-9045

Volume: 1;
Issue: 1;
Start page: 1;
Date: 2013;
Original page

ABSTRACT
In this paper, we consider the problem of estimating the parameters and reliability function of the burr Type IIIdistribution based on Type II Doubly censored sample. We use the Bayesian procedures to obtain the estimators ofparameter and reliability function of burr Type III distribution under symmetric (squared-error) and asymmetric(Linex and general entropy)loss functions.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil